# SDR AWXA9900215

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654541051
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, BL 0, BS 675, TRAVERSE FLOORBEAM LOWER T ANGLE CHORD CRACKED IN RADIUS.  REPAIRED PER SB 737-57-1106 AND AWA ER 2-57-12-13.
